Confidence intervals for quantiles in finite populations with randomized nomination sampling
Mohammad Nourmohammadi,
Mohammad Jafari Jozani and
Brad C. Johnson
Computational Statistics & Data Analysis, 2014, vol. 73, issue C, 112-128
Abstract:
Given a finite population consisting of N elements, it is desired to obtain confidence intervals for (t/N)th quantile x(t) of the population based on the randomized nomination sampling (RNS) design. Three without replacement sampling protocols are described and procedures for constructing nonparametric confidence intervals for population quantiles are developed. Formulas for computing coverage probabilities for these confidence intervals are presented. Simulation studies are conducted and the performance of the RNS based confidence intervals is compared with those based on the simple random sample without replacement design.
Keywords: Confidence interval; Finite population; Nomination sampling; Quantile (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167947313004581
Full text for ScienceDirect subscribers only.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:csdana:v:73:y:2014:i:c:p:112-128
DOI: 10.1016/j.csda.2013.11.020
Access Statistics for this article
Computational Statistics & Data Analysis is currently edited by S.P. Azen
More articles in Computational Statistics & Data Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().